# SDR DALA2024020201488

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sealant
- Condition: Missing
- Location: Repair Doubler
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: AI FINDING: DURING INSPECTION OF EXISTING REPAIR DOUBLER LOCATED ON T HE FUSELAGE EXTERIOR, LOCATED ON THE RIGHTHAND SIDE FR69- FR70 BETWEEN STR 31R AND 32R (LAV VENT EXHAUST) REF ER/A 589202-14AD REV A: ARE A BOVE STR 31R IS MISSING FAYING SEALANT BETWEEN THE STRINGER AND THE FUSELAGE SKIN. C/A: APPLIED SEALANT BETWEEN THE STRINGER AND THE FUSELAGE SKIN ON EXISTING REPAIR DOUBLER LOCATED ON THE FUSELAGE EXTERIOR, LOCATEDON THE RIGHTHAND SIDE FR69- FR70 BETWEEN STR 31R AND 32R (LAV VENT EXHAUST) AS PER ER/A 589202-14AD REV A AND SRM A32051-76-11-801 JOB COMPLETE. (LP: 0183001)
